I have recently just quit effexor and would like to know if Prozac will cause me to gain weight? I gained 30 pounds on effexor and now weight 230. I feel like just saying the hell with eveything cause I can;t seem to loose any weight. I am 52 and on oxygen 24/7. I got a home gym and it still don;t help so I was wondering about prozac and weight gain.
im 17, ive been on prozac for a year and havent had any wieght gain. my godmother also hasnt had the wight gain with prozac- she was on onther medication however and literally blew up overnight. do some online research but from what ive seen and heard prozac is the best for not gaining wieght- alot of other antidepressants are terrible with that. but yes, prozac is supposed to be the best- its why my doctor put me on it (as i was worried). going off any type of medication usually causes wieght gain though, so watch out for that.
good luck and keep me posted! dont ever give up, youll find the right medication for you- it just might take time!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.